# SDR SWAA2016032450173

- Difficulty date: March 15, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 34,674 hours, 17,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25047123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE LIGHT LENS CRACKED AT ROW 6 ABC.  R & R LENS IAW MM.
